# SDR USAA099903

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6511 - LGA-DCA - FORWARD LAVATORY SMOKE DETECTOR INOPERATIVE.  REPLACED SMOKE DETECTOR.  OPERATIONAL CHECK NORMAL. (M)
